Welcome to ehealthforum,
It is difficult to comment on the cause for your absent periods without examining you and going ahead with further investigations. The underlying cause could be attributed to the hormonal contraceptive use itself. Visit your gynecologist/obstetrician for further evaluation and assistance. Get started on appropriate treatment as indicated by examination and investigations results. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.